# SDR 99ZZZX1818

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6805L
- Make and model: Piper PA-31P
- Aircraft serial: 31P7
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4078009003
- Condition: Leaking
- Location: Exhaust
- Component: Garrtt
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TURBO OVERHAULED BY GARRETT 2-11-98.  LEAKING OIL INTO COMPRESSOR SIDE OF UNIT.
